I am having constant loose stools. I take Adderall, Intuniv, zoloft and a pill for acid reflux. I am a 17 soon to be 18 year old female. I am 5'4 and 215 lbs. This has been on and off very often for up to 6 months now.
Hello. I welcome you to clinic.
After reviewing your medication profile, These one medication zoloft and to some extent adderall and intuniv cause gastrointestinal upset. The one of such common adverse effect is diarrhea with zoloft.
Secondly these medication have tendency to increase body weight, and have tendency to drug dependence-in other words addiction.
Since you weight seem be to high, I want you to consult the doctor who prescribed you these medications, and minimize or simply stop medication if not required.
Since the loose stools are secondary to drug side effects; the management of diarrhea in your case would be to stop that potential medications.. You can start taking Ispagol Husk in cold water; it can cause some bloating, so if you think you can tolerate then try it otherwise not. There are certain medications which can be used in diarrhea, but they also contain some sort of drug dependence. I suggest you can try Tab Lomotil 2 tablet three times daily but do not take for more than 3 days for now.
Weight reduction, exercise, avoidance of high risk medications, are all key to healthy life style.
I hope this will h elp Good day
Drug induced diarrhea
Stop Zoloft and consider stopping other medicationsRegarding follow up:
Follow up if required
Was this answer helpful?|
Hello doctor, What causes a ligament to push against upper artery causing pain? Read fullPCOS and Weight Management
Long studies and cumulative data reflect that there are two kinds of PCOS, with central obesity (fat accumulation in the abdomen) and peripheral obesity (fat accumulation in the hips, buttocks, a... Read fullHow can loose stools and a lot of gas released from the anus be treated?
.. symptoms look more likely due to constipation. I suggest you follow these measures: Avoid constipating foods like maize-based foods, junk foods, baked ones etc. Keep yourself well hydrated with two to three liters of water a day in ... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now